# SDR FDEA202311171861

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-300
- Aircraft serial: 63114
- Aircraft time: 6,408 hours, 3,179 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105409G
- Part serial: 000348
- Condition: Worn
- Location: Zone 500
- Part time: 6,408 hours, 3,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT NO. 5, INTERNAL UPPER SURFACE, NEAR INBOARD TRACK AREA WITH WEAR IN   PREVIOUS REPAIR. LH WING, SLAT NO. 5, INTERNAL SURFACE, NEAR INBOARD TRACK AREA WAS REPAIRED IAW B767   SRM 57-43-02-2R FIG 201 SHEET 1-2 AND SRM 51-70-10-2R, FIG 202 PAGE 150,163,164 REV 87 AUG   15/2023
